# SDR C8GA20090069

- Difficulty date: March 23, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 59,931 hours, 41,138 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Punctured
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE NR 1 ENGINE NOSE COWL LEADING EDGE EXTERIOR SKIN HAS A DEEP DENT PUNCTURE.  DAMAGED AREA WAS REMOVED DIM 3  INCH BY 2 INCH.  FABRICATED NEW REPAIR FROM 2024 T3 .063 INCH DIM 7 INCH BY 5 1/8 INCH, INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
